# SDR UIEA2018100902212

- Difficulty date: October 9, 2018
- Submitted: October 9, 2018
- Operation: Air carrier
- Aircraft: N1181A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26206
- Aircraft time: 84,178 hours, 20,723 cycles
- System (JASC): 3441 · Inertial Guidance System
- Part: Iru
- Condition: Out Of Alignment
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FO'S WXR AND TERR SELECT SWITCHES INTERMITTENLY DONT FUNCTION WHEN NEEDED. ALIGNED IRU'S AND CYCLED THROUGH CAPT AND FO'S WX AND TERR SWITCHED SEVERAL TIMES IN BOTH TEST AND WX POSITION. OPS CHECKED OK IAW AMM 34-43-00.
